On universal norms and the first layers of ℤp -extensions of a number field

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01314967
Contributor : Clémence Helie <>
Submitted on : Thursday, May 12, 2016 - 2:30:14 PM
Last modification on : Friday, July 6, 2018 - 3:18:04 PM

Identifiers

Citation

Abbas C. Movahhedi, Thong Nguyen Quang Do. On universal norms and the first layers of ℤp -extensions of a number field. Mathematische Annalen, Springer Verlag, 2015, 362 (3-4), pp.817-838. ⟨10.1007/s00208-014-1134-3⟩. ⟨hal-01314967⟩

Share

Metrics

Record views

97